# SDR A6WA202101047508

- Difficulty date: January 3, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 38,621 hours, 37,100 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35004339
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED HOLE FOUND AT FS 621-105'' AND BETWEEN STRG 16L TO STRG 17L.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED NUT PLATE AT FS 621-105'' AND BETWEEN STRG 16L TO STRG 17L, REF CRJ-200 SRM 51-45-00 REV 38.  OPENED ELONGATED HOLE TO A NEW DIAMETER OF 0.284'', REF: EA NR AWAC-CRJ253-01541 ISSUE DATE: 12/20/2020 REV: A.  MEASUREMENT TOOL: CALIPER S/N 13/350144 CAL DUE 11/11/2021.  PERFORMED HFEC INSPECTION ON OPENED ELONGATED HOLE AT FS 621-105'' AND BETWEEN STRG 16L TO STRG 17L, REF EA NR AWAC-CRJ253-0154 ISSUE DATE: 12/20/2020 REV: A. AND CRJ-200 NDTM PART 1 51-20-06 REV 42.  EDDY CURRENT TESTER S/N 60007150515 CAL DUE 10/09/2021.  REMOVED NUT PLATE AT FS 621-105'' AND BETWEEN STRG 16L TO STRG 17L REF CRJ-200 SRM 51-45-00 REV 38.
